# SDR DALA1315770683

- Difficulty date: May 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50506
- Condition: Corroded
- Location: Bs 440 Lbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM HAS CORROSION AT BS 440, LBL 10.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 481634-14 MA REV A.
